Top answers from doctors based on your search:
Disclaimer

hypotension drugs

A 33-year-old member asked:
Dr. Louis Grenzer
55 years experience Cardiology
Several: Any of the drugs that are used to treat hypertension can cause hypotension. Diuretics for instance cause an increase in urine flow and can lead to hyp ... Read More
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Pain medication : First & foremost.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old female asked:
Dr. H Robert Silverstein
Specializes in Cardiology
Now wait a minute: This is a little out of control: if you are 23 and have high blood pressure, this needs to be investigated. It could be your diet/salt, but it might b ... Read More
1
1 comment
3
3 thanks
Dr. Rajesh Boorgu
27 years experience Nephrology and Dialysis
See Doctor: This is really not something you should be diagnosing and treating by yourself. There are many things that need to be considered and treated appropria ... Read More
2
2 thanks
A 16-year-old male asked:
Dr. Jared Adams
11 years experience General Practice
Yes: Not knowing how long you've been on the medication or the details of your syncopal episode, it would be best to call your doctor as soon as possible a ... Read More
3
3 thanks
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Yes : Once an adverse reaction to a medication occurs it is important to contact the prescriber asap.
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Yes!: Very sensible thought.
2
2 comments
A 67-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
none: Any Alpha adrenergic blocker will cause oh. A drug with a different mechanism, such as dutasteride, will not (but has its own type of side effects). S ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
You resting pulse: Is abnormally high. Work up would be recommended, best with your PCP or GP. You headache pills may or may not be involved in the high heart rate.
A 44-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Actually: That blood pressure is within the normal range. If the top number drops in the 80s and you are dizzy then you shoulld seek care.
1
1 thank
A 40-year-old member asked:
Dr. Kevin Daus
37 years experience Obstetrics and Gynecology
Low B/P: If you are not having symptoms from the low blood pressure, you may not need anything. How long do you have to wait to see the doctor? I would add e ... Read More
1
1 thank
A 79-year-old male asked:
Dr. Claude Parola
40 years experience Internal Medicine
Yes: if the dose is too high, it can cause hypotension ( low blood pressure); there are instances where a person was not following a proper diet and was ob ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Prolonged qt: More and more medications are being listed as dangerous in the presence of prolonged qt interval. Therefore I would ask your pharmacist this question ... Read More
A 34-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Possibly: I would speak with the doctor who prescribed it and would consider stopping it and see if the issues resolve.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month